# SDR DXTA2015082806069

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 7,241 hours, 4,756 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT 200 FT AGL THE FUEL BOOST PUMP RT CAS MESSAGE CAME ON.  CREW SELECTED RT BOOST PUMP ON.  AT 100 FT AGL FUEL PRESS LOW RT CAS MESSAGE CAME ON.  ON LANDING ROLL OUT THE RT ENG FAILED & ATTEMPTED TO RELIGHT BUT WOULD NOT RELIGHT.  SHUT THE ENG DOWN MANUALLY.  R & R RT BOOST PUMP HIGH & LOW PRESSURE SWITCHES.  PERFORMED SUPPLY & MOTIVE FLOW FUEL PRESSURE CHECKS, WITH NO DEFECTS NOTED.  PERFORMED LEAK & OPS CHECKS & ENG RUNS IAW EMM 71-00-00.  ALL ENG PARAMETERS ARE WITHIN EMM LIMITS.
